# SDR DALA2024112511162

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON SKIN OF AFT MOVABLE FLAP VANE GUIDE AT RH WING. SUMMARY OF NRC 00196: AFT RH FLAP VANE WAS REPLACED PER AMDS 2750-4008. (LP #0670862)
